Okay so I've been feeling tightness in my chest lately and I thought it was due to my eating disorder, but I just realized maybe it's my meds. Sure enough, that's a side effect of cymbalta. Does anyone know if this is serious? It was under the category that says to tell your doctor if you're experiencing it. I just don't know what to do with it being the weekend. Should I take the meds this weekend till Monday when I tell the doctor? I'm also having extreme tiredness lately. ahhh help
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??